# SDR FDEA2019111522939

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 8,057 hours, 3,316 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20508000
- Part serial: 05009
- Condition: Damaged
- Location: Nr 8
- Part time: 3,883 hours, 1,525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

PDIS  125     32-43  4006     12NOV19  CDG  OPEN  U  LOGPAGES:2841209  ON LANDING ROLLOUT APPLIED BRAKES MANUALLY FELT  VIBRATION. ON SHUTDOWN BRAKE TEMP LIGHT IS ON BRAKE  TEMPS 4435 WITH LIGHT BRAKING   SHGN 12NOV19 20:11   CDG U  UPON CAPTAIN'S FEEDBACK DECIDED TO CHECK FOR  HISTORY AND FOUND SAME WRITE UP FROM THE 8TH OF  NOVEMBER. ON VISUAL OUTSIDE INSPECTION WE HAD NO  FINDINGS BUT DUE TO PREVIOUS HISTORY WE DECIDED TO  REMOVE THE WHEEL AS PER AMM 32_41_08_4_4. AFTER  REMOVING THE WHEEL FOUND BRAKE THRUST PLATE RUBING  ON THE INNER SIDE OF THE WHEEL AS WELL AS THE BRAKE  INNER HEAT SHIELD BROKEN LOOSE. BRAKE ASSY REMOVED  FOR FURTHER INSPECTION AS PER AMM 32_41_08_4_4 AND  FOUND BRAKE ASSY INNER OUTBOARD BEARING LOOSE. ALL  PARTS THOUROGLY CLEANED FOR INSPECTION AND AXLE  SLEEVE INSPECTED AS PER AMM 32-11-26-6 AND ALL  FOUND TO BE IN GOOD CONDITION.    R/RD OF BRAKE ASSEMBLY #8 DONE IAW AMM 32-41-08-4-4                               TEST OK
